# SDR REXA2012061000925

- Difficulty date: June 10, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL12 IN FLT DECK CRACKED.  REMOVED DAMAGED SECTION OF LBL 12 FLOORBEAM AND REPLACED WITH NEW SECTION IAW REO 690-53-11-390 AND EO NR R53187.
